I was complaining I had a 37 inch waist, and was very swollen only a few weeks post op. Well from last night to today I have a 42 inch waist and feel like when I walk I am "swooshing" if that makes any sense. I also have a faint/dull pain in my lower left side of my stomach but I am still healing.... Any thoughts? I have a call out to my surgeon but sit/wait and worry.
"Swell Hell" after Tummy Tuck
Doctor Answers 6
Swelling after a tummy tuck.
Postoperative swelling after a tummy tuck can be attributable to many causes. There is a "normal" swelling which is essentially fluid in the skin and fat of the abdominal tissue. This can take several months to dissipate. An actual fluid collection (known as a "seroma") can form between the abdominal skin and the muscles which is often described as a "swooshing" feeling. This typically occurs following drain removal and is treated with a needle aspiration in the office. Some patients will have significant constipation from narcotic pain medications leading to a large distention in their abdomen. Halting the narcotic pain medication and the addition of stool softeners will help with this distention. Regardless of cause, a follow up visit with your surgeon should be able to identify the reason and prescribe the appropriate course of action.
Swelling after ? Tummy Tuck
If you had a tummy tuck, the "swooshing sound " is probably a seroma fluid collection that can be drained by your surgeon.
Did you have a tummy tuck
It is difficult without knowing what surgery you had to give you proper advice. It almost sounds like you have some fluid in the abdomen (seroma) that needs to be drained. Contact your surgeon as soon as possible.
You might also like...
Post abdominplasty (tummy tuck) swelling
Sounds like you possibly developed a seroma .
Talk to your surgeon ,he'll help you with it if indeed it is a fluid collection.
Swelling post tummy tuck
Contact your surgeon.
You didn't mention how early you are out of surgery. This is normal up to a few months after tummy tuck. Call your surgeon.